Results 1 to 3 of 3
1 month still having suboxone withdrawal!!!!!!!!
  1. #1
    Cal76 is offline New Member
    Join Date
    Feb 2012
    Posts
    7

    Unhappy 1 month still having suboxone withdrawal!!!!!!!!

    its been 1 month i've been off suboxone and for gods sake i'm still going through withdrawals.not as bad but after one month i thought i'd be clear of them.i'm still experiencing bad insomnia with body tense muscles sneezing diahria and worst of all still the restless leg and arm kicking when i'm trying to sleep.i average about 2 hours together in a day of sleep! some nights its better but mostly bad.are there any doctors on this forum that can tell me if this is normal or what i should do.one month is killing me.i was on suboxone for 3 years but in low doses.1 month im still going through withdrawals how is that possible? i've haven't come across any other person in this forum that has goone this long,is it ever going to stop! i need some advice please.

  2. #2
    rxqueen83 is offline Member
    Join Date
    Feb 2012
    Posts
    432

    Default

    What do you mean when you say you were on a low dose? What was the low dose? Did you taper? Or just jump off that dose? Most people are prescribed insanely high doses of suboxone and then when it comes time to stop; they experience severe and painful w/d. One month is a long time but not completely abnormal. Your body has a lot of work to do. Are you taking any supplements, vitamins or anything else to help you through this? Have you seen a Doctor for maybe a clonidine patch/rx to help you sleep? I would say it should start subsiding anyday now, but there is always post withdrawal which can last several months. Good luck and I do hope you start to feel better.

  3. #3
    Cal76 is offline New Member
    Join Date
    Feb 2012
    Posts
    7

    Default 1 month still having withdrawal

    thanks for response rxqueen83.i was getting my suboxone from a friend so and i was taken a 8mg pill and splitting it into four pieces so i say 2mg a day. i'm am unemployed and have no insurance so i cant go to doctor.plus the friend i was getting it from lost his job that is why i had to stop.when i found out he was not going to supply me no more i had about five whole pills left and tried tapering.but my last dose was on feb 24.my withdrawal is not as bad as those first few weeks but the thing driving me crazy is its been a month im still feeling lathargic and weak.but worst is restlestsness while im sleeping and my body feels like a close fist tightly wound up.i tried the amodium for the loose stool but i stopped and i still have stomach problems.its just driving me nuts the amount of time its taking to feel normal.i was addicted to oxys and then >>>>>> and i remember kicking those and it didnt take this long.everytime i went cold turkey so it was hell but i got through it but after the >>>>>> i started the suboxone.3years on subs so im finally drug free but i'm just worried because of this everyday feeling of no energy and horrible sleep.i'm at my wits end cause of how long its been and still feeling symtoms.whats the longest any one has ever gone with withdrawal? i'm not religious but have layely been praying for this feeling to pass.when will i feel not normal cause i'm an addict but feeling funcional! if only i knew back when i started suboxone what i'd be going through i'd would of stopped it with in a year of taking it.but any way thank you so much for your response,it just keeps me from worrying to death cause such a long time of this is wearing thin on me.thank you

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22